1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Combinations - Crystal Meth and SNRI(Venlafaxine)?

Discussion in 'Methamphetamine' started by BigM420, Mar 4, 2013.

  1. BigM420

    BigM420 Silver Member

    Reputation Points:
    20
    Joined:
    Sep 24, 2008
    Messages:
    47
    Is this combo save to take? I have been on 150mg of Venlafaxine (an SNRI) for about a month and a half now and was wondering if it would be save to smoke some crystal meth?

    I haven't smoked crystal meth since taking Venlafaxine so I don't know the effects.

    I have smoked crystal while on Citalopram (an SSRI) without any problems before switching over to Venlafaxine.

    So is it save to smoke Crystal Meth while on 150mg Venlafaxine daily?

    Any experiences?
     
  2. trdofbeingtrd

    trdofbeingtrd Palladium Member

    Reputation Points:
    4,827
    Joined:
    Apr 27, 2011
    Messages:
    3,153
    There is a MAJOR health interaction between the two being combined. Please, do not mix the two, it's very dangerous.

    *Talk to your doctor before using venlafaxine together with methamphetamine. Venlafaxine can increase the effects of methamphetamine, and side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts have been reported. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

    *Information from drugs.com
     
  3. We_Like_To_Experiment

    We_Like_To_Experiment Silver Member

    Reputation Points:
    60
    Joined:
    Apr 12, 2014
    Messages:
    104
    I am also taking 150 mg of Venlafaxine a day and my husband and I have smoked crystal a few times over the past couple of months. I have noticed that my come down symptoms are stronger than his are and last a bit longer; however, he has a higher tolerance for drugs than I do so I wasn't sure if it were due to that.
     
  4. Maaryjane

    Maaryjane Newbie

    Reputation Points:
    0
    Joined:
    May 16, 2014
    Messages:
    3
    I know that my sister does mix the two with little to no negative repercussions, besides the very first time mixing them. Before she knew her limit on mixing the two my sister ended up snorting more meth than usual (not uncommon, usually with regular comedown) one day after starting effexor and ended up vomiting for many hours afterwards. She became dizzy, irritable, as well as most symptoms associated with a common flu. It was deduced that my sister possible had serotonin syndrome, though it was never professionally confirmed. However, the effects on her personality and emotional tolerance drastically changed, reverting to worsened depression and anxiety to which the venlafaxine was originally prescribed for.
    Just as a precaution, I would recommend that you start slow and wait longer periods before hitting up than usual for yourself. Maybe take a small hit then wait to see how your body reacts/feels afterwards. Like always, it is very important to stay hydrated and to force yourself to eat healthy food every 3-4 hours.
     
  5. occilator

    occilator Newbie

    Age:
    42
    Reputation Points:
    -25
    Joined:
    Feb 5, 2012
    Messages:
    38
    I used to take 150mg a day. Smoked meth most days whilst using. No interaction for me mate. I'm not telling you to do it. But I was fine. Quitting the venalafaxine was just crappy. Glad I'm off that.
     
  6. hellborndisease

    hellborndisease Silver Member

    Reputation Points:
    50
    Joined:
    Oct 20, 2013
    Messages:
    134
    Effexor withdrawal fucking sucks. The combo though has no negative reaction for ME. At 112.5mg a day (XR)